# SDR DALA1241850927

- Difficulty date: June 25, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- Engine time: 58,037 hours, 46,525 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 5935710501
- Part serial: 1212
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON YOKE FOUND CRACKED 2 PLACES DURING NDT CHECK ON OPN 81002,  NEW PYLON YOKE  INSTALLED ON OPN 7150 DURING HMV.
